English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27248/39091
Visitors : 2416045      Online Users : 69
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51416

Title: H-infinity filtering and solution bound for non-linear systems
Authors: Chee-Fai Yung
Hsin-Teng Sheu
Yen-Fang Li
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2001-04
Issue Date: 2018-11-27T03:56:16Z
Abstract: Abstract: In this paper, sufficient conditions for the existence of a solution to the non-linear H filtering problem are presented. The conditions are expressed in terms of the solution to a Hamilton-Jacobi inequality involving only n + 1 (for time-varying case) or n (for time-invariant case) independent variables. Both affine and general non-linear systems are examined. In the time-invariant affine non-linear case, one kind of positive radial solution to the Hamilton-Jacobi inequality is presented, and an explicit estimation of the achievable disturbance attenuation level is given. Illustrative examples are also included.
Relation: 74(6) pp.565-570
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51416
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback